# SDR SWAA2022111161341

- Difficulty date: October 18, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER L/H COMPOSITE BULKHEAD AT BS663 LBL33 WL161.   REMOVED DAMAGED & CONTAMINATED FIBERGLASS PLIES FROM 5EA AREAS.  PREPARED AND CLEANED 5EA AREAS FOR REPAIRS.  WORK ACCOMPLISHED IAW SRM 51-70-04-2R-10 PAR 4.A-C.  INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1; 2 AND 3. VERIFIED MEASUREMENTS TABLE.   FABRICATED REPAIR PLIES IAW SRM 51-70-04-2R-10 PARAGRAPH 4.D.  INSPECTED AND VERIFIED CORRECTIVE ACTION 5. OKAY TO INSTALL REPAIR PLIES PER SRM 51-70-04-2R-10.VERIFIED MEASUREMENTS TABLE.   INSTALLED PLIES, VACUUM BAGGED PLIES AND VERIFIED SATISFACTORY 5X5 IAW SRM 51-70-04-2R-10 PARAGRAPH 4.D-E.  UNBAGGED PLIES AND LIGHTLY SANDED  IAW SRM 51-70-04-2R-10 PARAGRAPH 4.F AND H.  PERFORM POST CURE NDI IAW SRM 51-70-04-2R-10 PARAGRAPH 4.G; POST REPAIR UT INSPECTED PER NDT PART 4 51-00-02.  NO DEFECTS FOUND.  REFINISHED REPAIR AREAS IAW SRM 51-70-04-2R-10-2R-10 PARAGRAPH 4.H
